| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a right total hip arthroplasty.Subsequently, the patient was revised three (3) years post implantation due to dislocation.The patient has a stiff spine causing dislocations.
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.D10: 650-1161 delta cer fem hd 32/+3mm t1 2020070981.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, g3, g6, h2, h3, h4, h6 no product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.It was noted the patient has a stiff spine which could contribute to the dislocation.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.